# SDR 2008FA0000876

- Difficulty date: November 17, 2008
- Submitted: December 2, 2008
- Operation: General aviation
- Aircraft: N92MA
- Make and model: Cessna 525B
- Aircraft serial: 525B0048
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Cable
- Part number: 6364106
- Condition: Failed
- Location: Lt Brake
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LET ACFT SIT OVER NIGHT WITH PARKING BRAKE APPLIED AND FOUND BRAKE SYS TO STILL HAVE 700 PSI IN BRAKE SYS.  RELEASED PARKING BRAKE AND FOUND THAT THE LT BRAKE STILL HAD 160 PSI RESIDUAL PRESSURE AND RT SIDE HAD ZERO RESIDUAL PRESSURE.  VERIFIED RT WHEEL ASSY WOULD ROTATE, CHECK LT SIDE AND LT WHEEL ASSY WOULD NOT ROTATE.  INSPECTED INSIDE PORTION OF BRAKE METERING VALVE IN CABIN AND NOTICED THAT THE LT ACTUATION CABLE CLEVIS END COULD GET HOOKED ON EDGE OF CABLE BALL END.  WHEN THAT HAPPENS 160 PSI REMAINS ON LT BRAKE.  WHEN CABLE IS POSITIONED PROPERLY LT BRAKE HAS NO RESIDUAL PRESSURE ON GAUGE AND LT WHEEL ROTATES.  OBTAINED NEW AFT BRAKE CABLES FROM MFG AND MODIFIED IAW ENGINEERING CO NR 525-1495.  REMOVED ORIGINAL CABLES AND INSTALLED NEW MODIFIED CABLES IAW MM.  COMPLIED WITH AN OPS CHECK OF BRAKE SYS AFTER ALL WORK WAS DONE.  OPS CHECK GOOD.  (K)
